# SDR KBMA88797

- Difficulty date: September 17, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Harness
- Part number: 350A67402301
- Condition: Broken
- Location: Oil Press Ind
- Part time: 3,002 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE GUAGE READS HIGH AND LOW.  REPAIRED BROKEN WIRE ON OIL PRESSURE HARNESS.
